# SDR ABXA9800049

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912246115
- Condition: Corroded
- Location: Bs 1114
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND FRAME AT STA 1114 CORRODED FROM LONGERON 24L TO 24R.  REPLACED FRAME T-CAP IAW DC9 SRM 51-30-2 AND 51-30-5.
